# SDR HEEA080422

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,002 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066400700
- Part serial: 7321
- Condition: Inoperative
- Location: Vorloc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VOR WILL NOT POINT TO STATION AND CDI INOPERATIVE. REPLACED I501, C503, C502, R601, Q601.  BENCH CHECK GOOD.
